Alert archive / Maine / Gale Warnings in 2016

Gale Warning 38, NWS Gray, ME

December 23, 2016

NWS Gray, ME issued this gale warning at Dec 23, 2016, 2:57 PM EST. It took effect at Dec 23, 2016, 10:00 PM EST. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2016, 2:57 PM EST (19:57 UTC)
In effect from
Dec 23, 2016, 10:00 PM EST
Expired
Dec 25, 2016, 3:16 PM EST
In force
41 hr
Issued by
NWS Gray, ME

The text

As transmitted.

175 
WHUS71 KGYX 231957
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
257 PM EST FRI DEC 23 2016


ANZ150-241300-
/O.NEW.KGYX.GL.W.0038.161224T0300Z-161225T0000Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
257 PM EST FRI DEC 23 2016

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SATURDAY.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151>154-241300-
/O.NEW.KGYX.SC.Y.0111.161224T0300Z-161225T0000Z/
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
257 PM EST FRI DEC 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST
SATURDAY.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
541 
WHUS71 KGYX 240835
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
335 AM EST SAT DEC 24 2016


ANZ151-152-154-242200-
/O.UPG.KGYX.SC.Y.0111.000000T0000Z-161225T0000Z/
/O.EXA.KGYX.GL.W.0038.000000T0000Z-161225T0000Z/
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
335 AM EST SAT DEC 24 2016

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-242200-
/O.CON.KGYX.GL.W.0038.000000T0000Z-161225T0000Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
335 AM EST SAT DEC 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-242200-
/O.CON.KGYX.SC.Y.0111.000000T0000Z-161225T0000Z/
CASCO BAY-
335 AM EST SAT DEC 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
429 
WHUS71 KGYX 241958
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
258 PM EST SAT DEC 24 2016


ANZ150>152-154-251300-
/O.EXT.KGYX.GL.W.0038.000000T0000Z-161225T2100Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
258 PM EST SAT DEC 24 2016

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-251300-
/O.EXT.KGYX.SC.Y.0111.000000T0000Z-161225T2100Z/
CASCO BAY-
258 PM EST SAT DEC 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
449 
WHUS71 KGYX 250806
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
306 AM EST SUN DEC 25 2016


ANZ150>152-154-252100-
/O.CON.KGYX.GL.W.0038.000000T0000Z-161225T2100Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
306 AM EST SUN DEC 25 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-252100-
/O.CON.KGYX.SC.Y.0111.000000T0000Z-161225T2100Z/
CASCO BAY-
306 AM EST SUN DEC 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
944 
WHUS71 KGYX 252016
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
316 PM EST SUN DEC 25 2016


ANZ150-152-154-261045-
/O.CAN.KGYX.GL.W.0038.000000T0000Z-161225T2100Z/
/O.EXB.KGYX.SC.Y.0111.000000T0000Z-161226T0900Z/
/O.NEW.KGYX.GL.A.0020.161227T0400Z-161227T1200Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
316 PM EST SUN DEC 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. A GALE WATCH
HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY
EVENING THROUGH TUESDAY MORNING. 

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ151-260900-
/O.CAN.KGYX.GL.W.0038.000000T0000Z-161225T2100Z/
/O.EXB.KGYX.SC.Y.0111.000000T0000Z-161226T0900Z/
PENOBSCOT BAY-
316 PM EST SUN DEC 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-260900-
/O.EXT.KGYX.SC.Y.0111.000000T0000Z-161226T0900Z/
CASCO BAY-
316 PM EST SUN DEC 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 23, 2:45 PM EST, 12 minutes earlier.

Area forecast discussion, Dec 23, 2:45 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Gray ME
245 PM EST Fri Dec 23 2016

.SYNOPSIS...
High pressure slides offshore to our south tonight. Another fast
moving system brings some light rain and snow to the area for
Saturday. High pressure will build back into the area for
Christmas Day into early Monday before our next weather maker
arrives with mixed precipitation by late Monday and into Monday
night. Temperatures will be at or above seasonal norms through
early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
At 18z...a 1035 millibar high was centered vicinity of the
DELMARVA. A 1009 millibar low was over Kansas. With the exception
of some low level cloud...trapped below the subsidence
inversion...GOES imagery slowed clear skies across the forecast
area at moment. Upstream...GOES water vapor imagery showed a
shortwave impulse over the northern plains. For tonight...a mainly
clear start this evening as the surface high retreats offshore to
our south. The impulse currently over the plains states will race
eastward with clouds overspreading the forecast area. Lows tonight
should be mainly in the 20s.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
On Saturday...We'll see a quick round of warm air advection
precipitation with this impulse and associated surface system.
Based on forecast soundings...it should be a rain/snow mix to
rain in all but northern mountain sections where snow and sleet
should be the rule. QPF is rather light with this system and
outside of an inch or two of snow in the mountains and higher
terrain...any snow accumulation will be an inch or less. The
precipitation will quickly taper from southwest to northeast
Saturday afternoon followed by clearing in all but mountain
sections. Highs should range from the mid 30s to lower 40s. A
secondary cold front will pivot across the area Saturday night
accompanied by a few mountain snow showers. Otherwise...a partly
cloudy night with lows once again mainly in the 20s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The long term period starts out on Christmas day with fair weather
and mostly sunny skies as a cold front departs to our south early
in the morning. Breezy weather is expected though as CAA and a
fairly tight pressure gradient should take shape during the day.

Strong high pressure builds in on Sunday night which will allow
for clear skies and light winds. Radiational cooling should be
maximized in many areas allowing temperatures to drop into the
single numbers above and below zero...with some places likely even
colder.

On Monday the strong high pressure system will move off to the
east while as fast-moving short wave trough approaches from the
west. The result will be a strengthening WAA pattern which should
allow mainly light precipitation to overspread a good portion of
the CWA Monday afternoon and last through at least the first half
of Monday night. Temperatures throughout the column will be
warming through the period but the initial shot of omega coupled
with evaporational cooling may allow for a few hour period of
snow and sleet. A brief period of light freezing rain will also be
possible across the far interior where cold air may be dammed
longer. Otherwise, temperatures will rise throughout Monday
evening and night allowing for a change to all rain.

A cold front will sweep across the region later Monday night or
Tuesday with cooler and fair weather expected well into midweek.

Much uncertainty exists with any potential storm systems for Thu-
Fri as model spread is very large at this time.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term /through Saturday night/...VFR...lowering to MVFR with
lcl IFR btw 11z and 18z in RA/IP/SN. Aft 18z...bcmg VFR with lcl
MVFR in mtn -shsn.

Long Term...VFR conditions are expected Sunday into Monday
morning. A period of MVFR or IFR conditions is expected Monday
afternoon and night in light mixed precipitation and rain.
Improvement is foreseen Tuesday through Wednesday with VFR
conditions expected.

&&

.MARINE...
Short Term /through Saturday night/...SW winds will increase
tonight to SCA with easternmost outer waters seeing several hours
of gale force gusts Saturday afternoon. It's likely that SCA
conditions will linger Saturday night for entire marine area.

Long Term...Small craft advisories will likely be needed Sunday
and Sunday night, but a low prob of marginal gales are possible
then also.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory from 10 PM this evening to 7 PM EST
     Saturday for ANZ151>154.
     Gale Warning from 10 PM this evening to 7 PM EST Saturday for
     ANZ150.

&&

Schwibs/Ekster
Hazardous weather outlook, Dec 23, 3:27 AM EST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
327 AM EST FRI DEC 23 2016

MEZ007>009-012>014-018>028-NHZ001>015-240830-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
327 AM EST FRI DEC 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER FAST MOVING WEATHER SYSTEM WILL BRING PRECIPITATION TO THE
REGION ON SATURDAY. IT WILL BEGIN AS SNOW...BUT SHOULD QUICKLY
CHANGE TO RAIN IN THE SOUTH WITH LITTLE OR NO ACCUMULATION. IN
THE FOOTHILLS AND MOUNTAINS AN INCH OR TWO OF SNOW MAY BE POSSIBLE.
THE PRECIPITATION WILL END LATE IN THE DAY WITH CLEARING SATURDAY
NIGHT.

ANOTHER ROUND OF MIXED PRECIPITATION IS POSSIBLE FOR MONDAY NIGHT
INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-240830-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
327 AM EST FRI DEC 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALES POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 23, 9:26 AM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
926 AM EST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             5 NW HOLLIS CENTER      43.65N  70.68W
12/23/2016  M1.5 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 WNW KENNEBUNK         43.39N  70.58W
12/23/2016  M1.1 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 N NEW HAMPTON         43.66N  71.64W
12/23/2016  M3.5 INCH        BELKNAP            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             NNW TAMWORTH            43.86N  71.27W
12/23/2016  M3.0 INCH        CARROLL            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NE RANDOLPH           44.39N  71.27W
12/23/2016  M1.1 INCH        COOS               NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 N YORK                43.24N  70.63W
12/23/2016  M1.4 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             WNW WEST CHESTERFIELD   42.90N  72.52W
12/23/2016  M1.3 INCH        CHESHIRE           NH   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             8 E LACONIA             43.55N  71.32W
12/23/2016  M1.6 INCH        BELKNAP            NH   COCORAHS

            24 HOUR SNOWFALL.

0745 AM     SNOW             4 WNW SEARSMONT         44.38N  69.26W
12/23/2016  M1.0 INCH        WALDO              ME   COCORAHS

            24 HOUR SNOWFALL.

0750 AM     SNOW             3 SSW CANTERBURY        43.30N  71.58W
12/23/2016  M1.0 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             SSW PITTSFIELD          43.30N  71.33W
12/23/2016  M1.0 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 NE NORTH WATERBORO    43.63N  70.71W
12/23/2016  M1.2 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

0830 AM     SNOW             1 E DOVER               43.19N  70.87W
12/23/2016  M1.5 INCH        STRAFFORD          NH   COCORAHS

            24 HOUR SNOWFALL.

0830 AM     SNOW             3 NW UNION              44.24N  69.32W
12/23/2016  M2.2 INCH        KNOX               ME   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER GYX1603546
EVENT NUMBER GYX1603547
EVENT NUMBER GYX1603548
EVENT NUMBER GYX1603549
EVENT NUMBER GYX1603550
EVENT NUMBER GYX1603551
EVENT NUMBER GYX1603552
EVENT NUMBER GYX1603553
EVENT NUMBER GYX1603554
EVENT NUMBER GYX1603555
EVENT NUMBER GYX1603556
EVENT NUMBER GYX1603557
EVENT NUMBER GYX1603558
EVENT NUMBER GYX1603559

NB
Local storm report, Dec 23, 9:47 AM EST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
947 AM EST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             HOLLIS                  43.65N  70.67W
12/23/2016  M1.5 INCH        YORK               ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0600 AM     SNOW             KEENE                   42.94N  72.32W
12/23/2016  M1.1 INCH        CHESHIRE           NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0655 AM     SNOW             1 NNE GREENVILLE        42.78N  71.80W
12/23/2016  M1.5 INCH        HILLSBOROUGH       NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             GRAY - NWS OFFICE       43.89N  70.25W
12/23/2016  M1.7 F           CUMBERLAND         ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             CAPE NEDDICK            43.24N  70.64W
12/23/2016  M1.4 INCH        YORK               ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             NORTH STRATFORD         44.75N  71.63W
12/23/2016  M1.0 INCH        COOS               NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             TAMWORTH 4              43.70N  71.27W
12/23/2016  M3.0 INCH        CARROLL            NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             TURNER                  44.28N  70.26W
12/23/2016  M1.0 INCH        ANDROSCOGGIN       ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             EPPING                  43.03N  71.08W
12/23/2016  M1.0 INCH        ROCKINGHAM         NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             5 NNW SURRY MOUNTAIN    42.99N  72.31W
12/23/2016  M1.0 INCH        CHESHIRE           NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0800 AM     SNOW             NORTH CONWAY            44.05N  71.13W
12/23/2016  M2.1 INCH        CARROLL            NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0800 AM     SNOW             2 ENE OTTER BROOK       42.95N  72.23W
12/23/2016  M1.0 INCH        CHESHIRE           NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0800 AM     SNOW             WOLFEBORO               43.59N  71.20W
12/23/2016  M1.5 INCH        CARROLL            NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

&&

EVENT NUMBER GYX1603560
EVENT NUMBER GYX1603561
EVENT NUMBER GYX1603562
EVENT NUMBER GYX1603563
EVENT NUMBER GYX1603564
EVENT NUMBER GYX1603565
EVENT NUMBER GYX1603566
EVENT NUMBER GYX1603567
EVENT NUMBER GYX1603568
EVENT NUMBER GYX1603569
EVENT NUMBER GYX1603570
EVENT NUMBER GYX1603571
EVENT NUMBER GYX1603572

NB
Local storm report, Dec 23, 10:18 AM EST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1018 AM EST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     SNOW             PORTSMOUTH INTL AIRPORT 43.09N  70.82W
12/22/2016  M1.4 INCH        ROCKINGHAM         NH   ASOS

&&

EVENT NUMBER GYX1603573

NB
Local storm report, Dec 23, 10:36 AM EST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1036 AM EST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 E LIVERMORE FALLS     44.47N  70.17W
12/23/2016  M1.0 INCH        ANDROSCOGGIN       ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

&&

EVENT NUMBER GYX1603574

NB
Local storm report, Dec 23, 12:34 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1234 PM EST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             3 SSE WAYNE             44.30N  70.06W
12/23/2016  M1.0 INCH        KENNEBEC           ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 WSW BATH              43.93N  69.86W
12/23/2016  M1.5 INCH        SAGADAHOC          ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 NNW GORHAM            43.74N  70.49W
12/23/2016  M1.5 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SE NEW LONDON         43.41N  71.95W
12/23/2016  M2.0 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 ESE DANBURY           43.52N  71.82W
12/23/2016  M1.8 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

1000 AM     SNOW             2 ESE SEBAGO            43.88N  70.63W
12/23/2016  M1.0 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER GYX1603575
EVENT NUMBER GYX1603576
EVENT NUMBER GYX1603577
EVENT NUMBER GYX1603578
EVENT NUMBER GYX1603579
EVENT NUMBER GYX1603580

NB
Local storm report, Dec 23, 2:54 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
254 PM EST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             4 S WEARE               43.03N  71.74W
12/23/2016  M1.0 INCH        HILLSBOROUGH       NH   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER GYX1603581

BROWN

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 2:57 PM ESTSmall Craft AdvisoryGYX61 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.